# SDR AALA202408057386

- Difficulty date: July 28, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 63,619 hours, 26,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75043
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT CLIP UNDER TRANSITION PANEL AT STA 727 FORWARD BULKHEAD, LBL 24.
